Translator Disclaimer
March, 1977 On Asymptotically Optimal Tests
G. Tusnady
Ann. Statist. 5(2): 385-393 (March, 1977). DOI: 10.1214/aos/1176343804

Abstract

Sequences of tests with error $\exp(-nA)$ of the first type are investigated. It is shown that the error of the second type of such a sequence of tests is bounded by $\exp(- nB)$ where $B$ is determined by the Kullback-Leibler information distance of the hypotheses tested. The information distance between the empirical measure and the null-hypothesis on a finite partition of the sample space is proposed to use as a test statistic. A sufficient condition is given which ensures that this test has error of the second type about $\exp(- nB)$ with the best possible $B$. The exact Bahadur slope of the proposed statistic is investigated.

Citation

Download Citation

G. Tusnady. "On Asymptotically Optimal Tests." Ann. Statist. 5 (2) 385 - 393, March, 1977. https://doi.org/10.1214/aos/1176343804

Information

Published: March, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0361.62034
MathSciNet: MR431512
Digital Object Identifier: 10.1214/aos/1176343804

Subjects:
Primary: 62G20
Secondary: 62B10

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.5 • No. 2 • March, 1977
Back to Top